Differential and Integral Equations

Asymptotic behavior of solutions of boundary blowup problems

A. C. Lazer and P. J. McKenna

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 1001-1019.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267717

Mathematical Reviews number (MathSciNet)
MR1270115

Zentralblatt MATH identifier
0811.35010

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35B40: Asymptotic behavior of solutions

Citation

Lazer, A. C.; McKenna, P. J. Asymptotic behavior of solutions of boundary blowup problems. Differential Integral Equations 7 (1994), no. 3-4, 1001--1019. https://projecteuclid.org/euclid.die/1370267717


Export citation